Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Ambiguous classes in quadratic fields

Author: R. A. Mollin
Journal: Math. Comp. 61 (1993), 355-360
MSC: Primary 11R29; Secondary 11R09, 11R11
MathSciNet review: 1195434
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We provide sufficient conditions for the class group of a quadratic field (with positive or negative discriminant) to be generated by ambiguous ideals. This investigation was motivated by a recent result of F. Halter-Koch, which we show is false.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11R29, 11R09, 11R11

Retrieve articles in all journals with MSC: 11R29, 11R09, 11R11

Additional Information

PII: S 0025-5718(1993)1195434-9
Keywords: Ambiguous ideal, quadratic field, class number, exponent
Article copyright: © Copyright 1993 American Mathematical Society